# SDR CHQA200900094

- Difficulty date: March 31, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N372SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145538
- Aircraft time: 20,475 hours, 15,203 cycles
- Engine: Allsn AE3007A
- Engine time: 17,330 hours, 15,036 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Precooler
- Part number: 14530609401
- Part serial: 2094
- Condition: Faulty
- Location: Nr 1 Bleed Sys
- Part time: 20,486 hours, 17,354 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5306, STL TO EWR.  DURING CLIMB AT FL150 THE AIRCRAFT ENTERED LIGHT ICING.  THE ANTI-ICING SYSTEM ACTIVATED NORMALLY THEN AFTER A FEW SECONDS THE CREW RECEIVED A BLEED 1 OVERTEMP MESSAGE ON EICAS.  THE QRH WAS FOLLOWED AND IT WAS DECIDED TO RETURN TO STL.  DURING THE RETURN TO STL THE BLEED 1 OVER-TEMP MESSAGE WENT AWAY.  MAINTENANCE REPLACED THE PRECOOLER FOR BLEED SYSTEM 1 AND THE AIRCRAFT OPERATED NORMALLY.
